Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 28, Issue 1, Summer 1992  pp. 65-78.

An isometry from the Haagerup tensor product into completely bounded operators

Authors: Avi Chatterjee 1 and Allan M. Sinclair 2
Author institution:1 Department of Mathematics, University of Edinburgh, Mayfield Road, Edinburgh EH9 3JZ, Scotland.
2 Department of Mathematics, University of Edinburgh, Mayfield Road, Edinburgh EH9 3JZ, Scotland.


Summary: 

Contents    Full-Text PDF